# SDR AALA20130419001

- Difficulty date: April 18, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 103,494 hours, 16,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR EMERGENCY EXIT SIGN THRESHOLD LIGHTS ARE INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 1 DOOR EMERGENCY EXIT SIGN THRESHOLD LIGHTS.  OPS CHECK NORMAL.
